MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0311FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 4 september 2019: lot 156106: (b)(4) items manufactured and released on 18-feb-2016.Expiration date: 2021-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 years and 3 months after primary the patient came in complaining of instability and the cause of the instability is unknown.The surgeon swapped the insert to a 2mm thicker one.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9123019
Report Number3005180920-2019-00802
Device Sequence Number14424222
Product Code JWH
UDI-Device Identifier07630030862588
UDI-Public07630030862588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2021
Device Catalogue Number02.12.0311FR
Device Lot Number156106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;